# SDR RAIA00409021

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,391 hours, 17,683 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 95073
- Condition: Failed
- Location: Left
- Part time: 9,442 hours, 10,514 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

STL - LEFT GENERATOR WENT OFF LINE WHEN POWER LEVERS WERE PUSHED FORWARD.  MAINTENANCE REMOVED AND REPLACED NR 1 STARTER/GENERATOR.
